# SDR IPXA2025032846557

- Difficulty date: March 4, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 30,845 hours, 20,292 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: APG Z200, CREW ENTRY DOOR HAS 1 EA PINCH POINT LWR AFT CORNER.REPAIRED CREW ENTRY DOOR SEAL IAW AMM 52-09-00-358-020.
